# SDR ASAA2016110818642

- Difficulty date: November 8, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 38,888 hours, 11,626 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 609891005
- Part serial: 070506547
- Condition: Faulty
- Location: Fuel Tank
- Part time: 38,893 hours, 11,627 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM LIH, AT APPROX. 3,000 FT AND CLIMBING, WE NOTICED THE RIGHT FUEL GAUGE WAS DECREASING IN QUANTITY BY APPROX. 100 LBS/MIN. LEVELED OFF AT 10,000 FT AND THE FUEL GAUGE STABILIZED AT APPROX. 7,500 LBS. THE GAUGE THEN FLUCTUATED +/- 100 LBS WITH NO FURTHER LOSS. THE FUEL IMBAL LIGHT REMAINED ILLUMINATED THROUGH THE REMAINDER OF THE FLIGHT THRU TOUCHDOWN. THERE WERE NO UNUSUAL CONTROL FEEL CHARACTERISTICS. GROUNDED - YES. DIVERSION TIME - 35 MINUTES - REF ASSOCIATED LOG PAGES 11556505/11556506 ACCOMPLISHED REQUIRED CONDITIONAL INSPECTIONS. ALSO ACCOMPLISHED FWD BOOST PUMP OPERATIONAL TEST PER B737-800 AMM 28-22-41, NO DEFECTS NOTED. REMOVED & REPLACED R/H CENTER FUEL FWD BOOST PUMP FOR PRECAUTIONARY, REF 737-800 AMM 28-22-41-000-801/-400-801.ENGINEERING REQUEST TSR 818097 - REPLACED TANK 2 COMP PROBE AND SIX TANK UNIT PROBES. OPS NORMAL REF B737-800 AMM 28-41-21-400-801 AND 28-41-41-400-801.  WET CAPACITANCE SYSTEM CHECK ACCOMPLISHED PER B737-800 AMM 28-41-00-730-802. #2 FQIS GND VERIFICATION CK COMPLETE. OPS NORMAL.
